A Graphical Method to Solve a Family of Allocation Problems

Publication: Research - peer-reviewJournal article – Annual report year: 1984

View graph of relations

This paper discusses the classical resource allocation problem. By very elementary arguments on Lagrangian duality it is shown that this problem can be reduced to a single one-dimensional maximization of a differentiable concave function. Moreover, a simple graphical method is developed and applied to a family of well-known problems from the literature.
Original languageEnglish
JournalEuropean Journal of Operational Research
Publication date1984
Volume17
Issue1
Pages31-34
ISSN0377-2217
StatePublished
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 2700574